# SDR HNAA2016061500181

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 45,497 hours, 68,001 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Box
- Part number: 8006223
- Part serial: 0541
- Condition: Malfunctioned
- Location: Smoke Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING BAG BAY SMOKE DETECTOR TEST WARNING LIGHTS DID NOT EXTINGUISH AFTER TEST.  R & R WARNING LIGHT CONTROL BOX IAW -8 MM 26-12-00, OPS CHECK OK, OK FOR SERVICE.
